# SDR CALA9800731

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69133833
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FS 1183 STR 30 AFT JACK PAD MOUNT CORRODED BEYOND LIMITS.  DRILLED, DEBURRED, TREATED, AND PRIMED NEW MOUNT AND NEW INTERCOSTAL PER SRM 51-30-5, 51-10-2, AND MM 51-20-11. INSTALLED NEW MOUNT AND INTERCOSTAL PER SRM 51-30-2.  INSTALLED E/Q BAFFLE PER SRM 51-30-2.
